Alert archive / Maine / Storm Warnings in 2015

Storm Warning 2, NWS Gray, ME

January 27, 2015

NWS Gray, ME issued this storm warning at Jan 27, 2015, 2:44 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 27, 2015, 2:44 PM EST (19:44 UTC)
Expired
Jan 27, 2015, 9:44 PM EST
In force
7 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WHUS71 KGYX 271944
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
244 PM EST TUE JAN 27 2015


ANZ151-153-280945-
/O.CAN.KGYX.SR.W.0001.000000T0000Z-150128T1200Z/
/O.NEW.KGYX.GL.W.0008.150127T1944Z-150128T0500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
PENOBSCOT BAY-CASCO BAY-
244 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS...NORTH 30 TO 40 KT WITH A FEW GUSTS UP TO 60 KT.

* SEAS...6 TO 11 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-154-280945-
/O.CAN.KGYX.HF.W.0001.000000T0000Z-150127T2000Z/
/O.NEW.KGYX.SR.W.0002.150127T1944Z-150128T0500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
244 PM EST TUE JAN 27 2015

...STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...HURRICANE FORCE WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE HURRICANE
FORCE WIND WARNING HAS BEEN CANCELLED.

* WINDS...NORTH 35 TO 45 KT WITH GUSTS UP TO 65 KT.

* SEAS...26 TO 31 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$
1 follow-up statement
154 
WHUS71 KGYX 280244
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
944 PM EST TUE JAN 27 2015

...GALES WILL CONTINUE INTO WEDNESDAY MORNING...

.STORM WARNINGS HAVE BEEN DROPPED FOR THE OUTER WATERS BUT GALE FORCE
WINDS WILL CONTINUE IN THE BAYS AND OUTER WATERS THROUGH MID
MORNING WEDNESDAY.

ANZ151-153-281500-
/O.CAN.KGYX.GL.W.0008.000000T0000Z-150128T0500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
/O.NEW.KGYX.GL.W.0009.150128T0300Z-150128T1500Z/
PENOBSCOT BAY-CASCO BAY-
944 PM EST TUE JAN 27 2015

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...GALE WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY.

* WINDS...NORTH 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ150-152-154-281500-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-150128T0500Z/
/O.NEW.KGYX.GL.W.0009.150128T0244Z-150128T1500Z/
/O.CON.KGYX.UP.Y.0004.000000T0000Z-150128T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
944 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. THE STORM WARNING
HAS BEEN CANCELLED.

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 45 KT.

* SEAS...17 TO 22 FEET.

* FREEZING SPRAY...MODERATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 27, 12:13 PM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 27, 12:13 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1213 PM EST TUE JAN 27 2015

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE NORTHEASTWARD TO JUST SOUTH OF
NANTUCKET MASSACHUSETTS TODAY. THE LOW WILL LINGER AROUND THROUGH
WEDNESDAY BRINGING A SIGNIFICANT SNOWFALL TO OUR REGION. ANOTHER
STORM SYSTEM WILL LIKELY BRING A GENERAL SNOWFALL TO THE AREA ON
FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
.UPDATE...
DEFORMATION BAND CONTINUES TO CHURN OUT INTENSE SNOWFALL ALONG
COASTAL NH AND MAINE. VERY INTENSE FRONTOGENESIS AROUND 700 MB
AND STRONG UPWARD VERTICAL MOTION IN THE SNOW GROWTH ZONE IS
HELPING TO CREATE HOURLY SNOWFALL RATES OF 3-5" PER HOUR THIS
MORNING. MEASURING THE SNOW IS PROBLEMATIC IN BLIZZARD CONDITIONS
AND HEAVY DRIFTING... HOWEVER SNOWFALL TOTALS HAVE TOPPED 20" IN
SOME PORTIONS OF SOUTHERN NH AND SW MAINE ALREADY THIS MORNING.

MESOSCALE MODELS ARE CORRECT IN DEPICTING THIS STORM SLOWLY
ROTATING INLAND OVER THE NEXT FEW HOURS. THIS BAND IS ALREADY
PIVOTING SLOWLY INLAND WITH THE PIVOT POINT IN EASTERN
MASSACHUSETTS. THIS FORMATION WILL CONTINUE TO DUMP HEAVY SNOW
OVER SECTIONS THAT HAVE ALREADY SEEN MODERATE TO HEAVY SNOW...
ALTHOUGH IT SHOULD LIGHTEN UP AFTER THE NEXT 3 HOURS. THE BAND
SHOULD REACH A POINT WHERE IT IS CENTERED ALONG A LINE EXTENDING
FROM HARMONY...TO BETHEL... TO FRYEBURG ME... AND TOWARDS
FARMINGTON... RAYMOND... AND HAMPSTEAD NH. UNFORTUNATELY THIS BAND
MAINTAINS THROUGHOUT THE EVENING OVER THESE LOCATIONS... BEFORE
SLOWLY BREAKING APART TOWARDS MIDNIGHT. STILL... WE ARE CURRENTLY
RECEIVING THE HIGHEST RATES/AMOUNTS CURRENTLY... SO EVEN THOUGH
THE BAND WILL BE OVER THESE LOCATIONS PERHAPS LONGER... THEY
SHOULD RECEIVE SLIGHTLY LESS THAN AREAS RIGHT ON THE COAST.

HURRICANE WARNINGS HAVE BEEN HOISTED FOR THE OUTER WATERS. WE HAVE
BEEN RECEIVING REPORTS OF 55+ MPH WIND GUSTS IN SOUTHERN NH. THIS
SHOULD NOT BE HARD TO BELIEVE... DUE TO THE SNOWFALL RATES WE HAVE
BEEN SEEING... PRECIPITATION LOADING WILL CONTRIBUTE HEAVILY TO
MIXING THE VERY STRONG WINDS TO THE SURFACE. IN ADDITION WINDS IN
THE 60S AND 70S HAVE BEEN VERIFIED TO OUR SOUTH.

SHOULD GO WITHOUT SAYING...BUT TRAVEL IS ESSENTIALLY IMPOSSIBLE
FOR MUCH OF MAINE AND NH AT THIS POINT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
LOW PRES OCCLUDES AND UPPER LOW DRIFTS ACROSS THE AREA THRU WED.
THIS WILL CONTINUE -SN FOR MUCH OF THE PERIOD...THOUGH INTENSITY
WILL BE FAR LESS THAN THAT EXPERIENCED TODAY. AN ADDITIONAL COUPLE
OF INCHES OF ACCUMULATIONS IS POSSIBLE. TEMPS WILL BE ON THE COOL
SIDE WITH GUSTY WLY WINDS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN
THROUGH EARLY NEXT WEEK. HOWEVER...SIGNIFICANT DIFFERENCES EXIST
WITH TIMING AND STRENGTH OF INDIVIDUAL SHORTWAVES LEADING TO
DECREASED CONFIDENCE IN SENSIBLE WEATHER. THE OVERALL THEME IS
WESTERN RIDGE AND EASTERN TROUGH FOR THE CONUS...WITH AN EXTENDED
PERIOD OF BELOW NORMAL TEMPERATURES AND A CHANCE FOR SYNOPTIC
SNOWS ROUGHLY EVERY TWO DAYS...WITH FRIDAY - FRIDAY NIGHT...SUNDAY
NIGHT-MONDAY...THE MOST LIKELY TIME FRAMES FOR OUR FORECAST AREA
AT MOMENT. WE BEGIN THE PERIOD ON A QUIET NOTE UNDER RIDGING
SURFACE AND ALOFT THURSDAY. THE NEXT SYSTEM ARRIVES BY FRIDAY
MORNING WITH A GENERAL SNOWFALL ENDING FRIDAY NIGHT. BEHIND THIS
SYSTEM...WEAK RIDGING FOLLOWS FOR SATURDAY INTO SUNDAY. MORE
UNCERTAINTY WITH THE NEXT SYSTEM FOR SUNDAY NIGHT - MONDAY AS THE
BULK OF THE PRECIPITATION SHIELD MAY REMAIN OFFSHORE.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...WIDESPREAD IFR AND LIFR IS DEVELOPING FROM SRN NH TO
COASTAL ME AT THIS HOUR. THIS TREND WILL CONTINUE AS HEAVY SNWFL
BAND SLOWLY ROTATES NEWD. THIS WILL CONTINUE THRU EARLY AFTERNOON.
KLEB AND KHIE WILL BE SLOWER TO SEE IFR CONDITIONS...POSSIBLY
HOLDING OFF UNTIL MID MORNING OR LATER. COASTAL TERMINALS WILL
SEE NNELY WIND GUSTS NEAR 45 KTS AT TIMES. SNWFL WINDS DOWN BY TUE
EVENING...THOUGH PCPN LINGERS INTO WED. COULD SEE SCATTERED IFR
CONDITIONS WILL LINGERING SHSN.

LONG TERM...

FRI...MVFR IN SNOW WITH LCL IFR CONDS PSSBL.
      NW SFC WIND GUSTING TO 25 KT.

&&

.MARINE...
SHORT TERM...STORM WARNINGS REMAIN IN EFFECT FOR ALL
WATERS...EXCEPT FOR OUTER WATERS S OF CAPE ELIZABETH. HERE A
PERIOD OF 65 KT GUSTS APPEARS LIKELY...SO HAVE ISSUED A HURRICANE
FORCE WIND WARNING. ALSO MODERATE FREEZING SPRAY IS ALREADY
OCCURRING ON THE WATER BASED ON BUOY OBSERVATIONS. HAVE ISSUED A
FREEZING SPRAY ADVISORY THRU WED MORNING AS A RESULT.

LONG TERM...

THU NIGHT - SAT...GALE FORCE WINDS ARE POSSIBLE.

&&

.TIDES/COASTAL FLOODING...
LARGE...BATTERING WAVES WILL CONTINUE TO STRIKE THE COASTLINE
THROUGH THE UPCOMING 5 PM HIGH TIDE. LONG PERIOD SWELLS ARE NOW UP
TO 30 FEET AT JEFFREYS LEDGE. EXPECT LOCALLY SIGNIFICANT SPLASH-
OVER AND EROSION NEAR THE TIME OF HIGH TIDE LATE THIS AFTERNOON.
WARNINGS REMAIN IN PLACE FOR THIS POTENTIAL HIGH IMPACT EVENT.

STORM SURGE VALUES WILL REMAIN JUST BELOW THREE FEET THIS
AFTERNOON...AND IN COMBINATION WITH A 9.1 FOOT ASTRONOMICAL TIDE
IN PORTLAND...MINOR FLOODING WILL LIKELY OCCUR AS THE STORM TIDE
REACHES 12 FEET. WINDS WILL SWITCH TO THE NORTH THIS AFTERNOON
JUST PRIOR TO HIGH TIDE...WHICH MAY REDUCE THE STORM SURGE.

USED THE NORTH ATLANTIC REGIONAL TEAM WAVE RUNUP MATRICES TO
FORECAST AND WARN FOR THE TWO HIGH TIDES TODAY. THE OUTPUT SHOWS
WAVE ACTION WILL ALLOW FOR LOCALLY SIGNIFICANT EROSION AS WELL AS
OVERWASH AT JENNIS...CAMP ELLIS BEACH...FERRY BEACH...FORTUNES
ROCKS BEACH...WITH EROSION OCCURING AT POPHAM BEACH.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR MEZ007>009-
     012>014.
     BLIZZARD WARNING UNTIL 4 AM EST WEDNESDAY FOR MEZ018>028.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EST THIS EVENING FOR
     MEZ025>028.
     COASTAL FLOOD WARNING UNTIL 6 PM EST THIS EVENING FOR MEZ023-
     024.
NH...WINTER STORM WARNING UNTIL 4 AM EST WEDNESDAY FOR NHZ002>009-
     011-015.
     BLIZZARD WARNING UNTIL 4 AM EST WEDNESDAY FOR NHZ010-012>014.
     WINTER WEATHER ADVISORY UNTIL 4 AM EST WEDNESDAY FOR NHZ001.
     COASTAL FLOOD WARNING UNTIL 6 PM EST THIS EVENING FOR NHZ014.
MARINE...STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR ANZ151-153.
     FREEZING SPRAY ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
     ANZ150>154.
     HURRICANE FORCE WIND WARNING UNTIL 3 PM EST THIS AFTERNOON FOR
     ANZ150-152-154.

&&

JC
Hazardous weather outlook, Jan 27, 2:43 PM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
243 PM EST TUE JAN 27 2015

MEZ007>009-012>014-NHZ002>009-011-015-281945-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
243 PM EST TUE JAN 27 2015

...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ025>028-281945-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018>022-NHZ010-012-013-281945-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-STRAFFORD-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ001-281945-
NORTHERN COOS-
243 PM EST TUE JAN 27 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ151-153-281945-
PENOBSCOT BAY-CASCO BAY-
243 PM EST TUE JAN 27 2015

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-152-154-281945-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
243 PM EST TUE JAN 27 2015

...STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023-024-NHZ014-281945-
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
243 PM EST TUE JAN 27 2015

...BLIZZARD WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...
...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   BLIZZARD WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A GENERAL SNOWFALL OF SEVERAL INCHES IS LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 27, 10:59 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1059 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     BLIZZARD         LEWISTON AWOS           44.05N  70.29W
01/27/2015                   ANDROSCOGGIN       ME   AWOS

&&

EVENT NUMBER GYX1500006

LEGRO
Local storm report, Jan 27, 11:00 AM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1100 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     BLIZZARD         WATERVILLE AWOS         44.54N  69.69W
01/27/2015                   KENNEBEC           ME   AWOS

&&

EVENT NUMBER GYX1500007

LEGRO
Local storm report, Jan 27, 11:01 AM EST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1101 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     BLIZZARD         ROCKLAND AWOS           44.08N  69.12W
01/27/2015                   KNOX               ME   AWOS

&&

CORRECTED LOCATION...SOURCE

EVENT NUMBER GYX1500003

LEGRO
Local storm report, Jan 27, 11:06 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1106 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     NON-TSTM WND DMG MONTVILLE               44.45N  69.25W
01/27/2015                   WALDO              ME   DEPT OF HIGHWAYS

            RT3 AT BOG RD IS BLOCKED BECAUSE OF FALLEN TREES AND
            DOWNED POWERLINES

&&

EVENT NUMBER GYX1500008

MPK
Local storm report, Jan 27, 11:17 AM EST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1117 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     NON-TSTM WND GST BOOTHBAY                43.88N  69.63W
01/27/2015  M58 MPH          LINCOLN            ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1500009

MPK
Local storm report, Jan 27, 11:38 AM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1138 AM EST TUE JAN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     BLIZZARD         1 SSW CAMDEN            44.20N  69.07W
01/27/2015                   KNOX               ME   TRAINED SPOTTER

            VISIBILITY WAS 1/16TH OF A MILE WITH WINDS GREATER THAN
            35MPH FOR 3 HOURS THIS MORNING

&&

EVENT NUMBER GYX1500010

MPK

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 3:26 AM ESTHurricane Force Wind WarningGYX11 hr
Jan 27, 3:26 AM ESTHeavy Freezing Spray AdvisoryGYX31 hr
Jan 27, 2:44 PM ESTGale WarningGYX7 hr

Nearby

Storm Warnings in Maine, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.